Publications du COGIT

Large deviation theorems for weighted sums applied to a geographical problem

Journal of Applied Probability, Volume 39, Number 2, page 251--260 - 2002


Références BibTex

@Article\{Bonin02,
  author       = "Bonin, Olivier",
  title        = "Large deviation theorems for weighted sums applied to a geographical problem",
  journal      = "Journal of Applied Probability",
  number       = "2",
  volume       = "39",
  pages        = "251--260",
  year         = "2002",
}
--
-
Site internet de la recherche à l'IGN